# SDR SWAA2021082328983

- Difficulty date: February 8, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 27,833 hours, 11,911 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 316-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD GALLEY DOOR I/B CREASE BEAM CORD (MOP SEAL) STA316+10 -328; RBL60; WL207 / CORROSION ON FWD GALLEY I/B CREASE BEAM @ STA. 316+10 -328; RBL 60; WL 207 MEASURED 6.0'L X 1.0'W X .011'D. FOUND OUT OF LIMITS PER SRM 53-10-15-1A-2. CORROSION REWORKED PER ER # 20-01685 REV IR AND EA # SWA EC/TC REPAIR-53EA-07822 REV IR
